# SDR 2011FA0000436

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: General aviation
- Aircraft: N37SH
- Make and model: Snias AS350B2
- Aircraft serial: 2300
- Aircraft time: 24,401 hours, 60,194 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 11,110 hours, 14,361 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 535106
- Part serial: 5777
- Condition: Failed
- Location: Engine Torque
- Part time: 1,223 hours, 1,223 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LOSS OF ENGINE TORQUE INDICATION.
